# SDR DXTA2012112105188

- Difficulty date: November 20, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 3,951 hours, 3,674 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 38771
- Part serial: 727
- Condition: Failed
- Location: Brake Sys
- Part time: 3,951 hours, 3,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKES APPLIED AND WORKED FINE.  ACFT WAS TAXIING TO PARKING, PILOT APPLIED BRAKES AND NO RESULT. PEDALS WERE STIFF.  SECOND ATTEMPT PROVIDED SAME RESULT.   BRAKE PEDALS RELEASED AND BRAKES RETURNED TO NORMAL.  R & R POWER BRAKE CONTROL VALVE IAW MM 32-40-00. OPS & LEAK CHECKED GOOD.
